Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 163

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Criteria for absolute convegence of Fourier series of functions of bounded variation
Ingemar Wik.
Trans. Amer. Math. Soc. 163 (1972), 1-24
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0285851
Sequences of divided powers in irreducible, cocommutative Hopf algebras
Kenneth Newman.
Trans. Amer. Math. Soc. 163 (1972), 25-34
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0292875
On the summation formula of Voronoi
C. Nasim.
Trans. Amer. Math. Soc. 163 (1972), 35-45
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0284410
Diffeomorphic invariants of immersed circles
Roger F. Verhey.
Trans. Amer. Math. Soc. 163 (1972), 47-63
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0286122
Conformality and isometry of Riemannian manifolds to spheres
Chuan-chih Hsiung and Louis W. Stern.
Trans. Amer. Math. Soc. 163 (1972), 65-73
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0284948
Inverse $H$-semigroups and $t$-semisimple inverse $H$-semigroups
Mary Joel Jordan.
Trans. Amer. Math. Soc. 163 (1972), 75-84
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0284529
$F$-minimal sets
Nelson G. Markley.
Trans. Amer. Math. Soc. 163 (1972), 85-100
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0284997
Homology invariants of cyclic coverings with application to links
Y. Shinohara and D. W. Sumners.
Trans. Amer. Math. Soc. 163 (1972), 101-121
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0284999
The sign of Lommel’s function
J. Steinig.
Trans. Amer. Math. Soc. 163 (1972), 123-129
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0284625
Using additive functionals to embed preassigned distributions in symmetric stable processes
Itrel Monroe.
Trans. Amer. Math. Soc. 163 (1972), 131-146
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0298768
A theorem of completeness for families of compact analytic spaces
John J. Wavrik.
Trans. Amer. Math. Soc. 163 (1972), 147-155
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294702
Approximation in the mean by analytic functions
Lars Inge Hedberg.
Trans. Amer. Math. Soc. 163 (1972), 157-171
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0432886
Conjugacy separability of certain Fuchsian groups
P. F. Stebe.
Trans. Amer. Math. Soc. 163 (1972), 173-188
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0292949
Measure algebras and functions of bounded variation on idempotent semigroups
Stephen E. Newman.
Trans. Amer. Math. Soc. 163 (1972), 189-205
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0308686
Discrete sufficient sets for some spaces of entire functions
B. A. Taylor.
Trans. Amer. Math. Soc. 163 (1972), 207-214
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0290084
Noncommutative Jordan division algebras
Kevin McCrimmon.
Trans. Amer. Math. Soc. 163 (1972), 215-224
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0320098
Extreme points in a class of polynomials having univalent sequential limits
T. J. Suffridge.
Trans. Amer. Math. Soc. 163 (1972), 225-237
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294609
The local spectral behavior of completely subnormal operators
K. F. Clancey and C. R. Putnam.
Trans. Amer. Math. Soc. 163 (1972), 239-244
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291844
Symmetric Massey products and a Hirsch formula in homology
Stanley O. Kochman.
Trans. Amer. Math. Soc. 163 (1972), 245-260
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0331388
Branched structures on Riemann surfaces
Richard Mandelbaum.
Trans. Amer. Math. Soc. 163 (1972), 261-275
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0288253
The $L^{1}$- and $C^{∗} $-algebras of $[FIA]^{-}_{B}$\ groups, and their representations
Richard D. Mosak.
Trans. Amer. Math. Soc. 163 (1972), 277-310
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0293016
A characterization of odd order extensions of the finite projective symplectic groups $PSp(4,q)$
Morton E. Harris.
Trans. Amer. Math. Soc. 163 (1972), 311-327
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0286897
Factoring functions on Cartesian products
N. Noble and Milton Ulmer.
Trans. Amer. Math. Soc. 163 (1972), 329-339
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0288721
Regular modules
J. Zelmanowitz.
Trans. Amer. Math. Soc. 163 (1972), 341-355
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0286843
Some invariant $𝜎$-algebras for measure-preserving transformations
Peter Walters.
Trans. Amer. Math. Soc. 163 (1972), 357-368
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291413
A method of symmetrization and applications
W. E. Kirwan.
Trans. Amer. Math. Soc. 163 (1972), 369-377
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291423
Quadratic extensions of linearly compact fields
Ron Brown and Hoyt D. Warner.
Trans. Amer. Math. Soc. 163 (1972), 379-399
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294307
Convergence, uniqueness, and summability of multiple trigonometric series
J. Marshall Ash and Grant V. Welland.
Trans. Amer. Math. Soc. 163 (1972), 401-436
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0300009
Essential spectrum for a Hilbert space operator
Richard Bouldin.
Trans. Amer. Math. Soc. 163 (1972), 437-445
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0284837
On a problem of Turán about polynomials with curved majorants
Q. I. Rahman.
Trans. Amer. Math. Soc. 163 (1972), 447-455
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294586
Fully nuclear and completely nuclear operators with applications to $\mathcal{L}_{1}-$ and $\mathcal{L}_{∞}$-spaces
C. P. Stegall and J. R. Retherford.
Trans. Amer. Math. Soc. 163 (1972), 457-492
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0415277
The class group of Dedekind domains
C. R. Leedham-Green.
Trans. Amer. Math. Soc. 163 (1972), 493-500
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0292806